Alert archive / Florida / Small Craft Advisories in 2026

Small Craft Advisory 2, NWS Miami, FL

January 10, 2026

NWS Miami, FL issued this small craft advisory at Jan 10, 2026, 1:33 PM EST. It took effect at Jan 11, 2026, 7:00 PM EST. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Jan 10, 2026, 1:33 PM EST (18:33 UTC)
In effect from
Jan 11, 2026, 7:00 PM EST
Expired
Jan 13, 2026, 5:03 AM EST
In force
34 hr
Issued by
NWS Miami, FL

The text

As transmitted.

345 
WHUS72 KMFL 101833
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
133 PM EST Sat Jan 10 2026

AMZ610-630-650-651-670-671-110600-
/O.NEW.KMFL.SC.Y.0002.260112T0000Z-260113T0000Z/
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
133 PM EST Sat Jan 10 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM SUNDAY TO 7 PM EST
MONDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...From 7 PM Sunday to 7 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ656-657-676-110600-
/O.NEW.KMFL.SC.Y.0002.260112T0300Z-260112T1400Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
133 PM EST Sat Jan 10 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM SUNDAY TO 9 AM EST
MONDAY...

* WHAT...Northeast winds 15 to 25 kt and seas 3 to 6 ft expected.

* WHERE...Coastal waters from Chokoloskee to Bonita Beach FL out 
  20 NM, Coastal waters from East Cape Sable to Chokoloskee FL 
  out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 
  20 to 60 NM.

* WHEN...From 10 PM Sunday to 9 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
8 follow-up statements
951 
WHUS72 KMFL 110539
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
1239 AM EST Sun Jan 11 2026

AMZ610-630-650-651-670-671-111900-
/O.CON.KMFL.SC.Y.0002.260112T0000Z-260113T0000Z/
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
1239 AM EST Sun Jan 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 PM EST MONDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...From 7 PM this evening to 7 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ656-657-676-111900-
/O.CON.KMFL.SC.Y.0002.260112T0300Z-260112T1400Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1239 AM EST Sun Jan 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 9 AM EST MONDAY...

* WHAT...Northeast winds 15 to 25 kt and seas 3 to 6 ft expected.

* WHERE...Coastal waters from Chokoloskee to Bonita Beach FL out 
  20 NM, Coastal waters from East Cape Sable to Chokoloskee FL 
  out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 
  20 to 60 NM.

* WHEN...From 10 PM this evening to 9 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
301 
WHUS72 KMFL 111828
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
128 PM EST Sun Jan 11 2026

AMZ650-651-670-671-120730-
/O.EXT.KMFL.SC.Y.0002.260112T0000Z-260113T0400Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
128 PM EST Sun Jan 11 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
11 PM EST MONDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft expected.

* WHERE...Coastal waters from Jupiter Inlet to Deerfield Beach 
  FL out 20 NM, Coastal waters from Deerfield Beach to Ocean 
  Reef FL out 20 NM, Waters from Jupiter Inlet to Deerfield 
  Beach FL from 20 to 60 NM and Waters from Deerfield Beach to 
  Ocean Reef FL from 20 to 60 NM excluding the territorial 
  waters of Bahamas.

* WHEN...From 7 PM this evening to 11 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ610-630-120730-
/O.CON.KMFL.SC.Y.0002.260112T0000Z-260113T0000Z/
Lake Okeechobee-Biscayne Bay-
128 PM EST Sun Jan 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 PM EST MONDAY...

* WHAT...Northeast winds 15 to 25 kt and seas 1 to 2 ft expected.

* WHERE...Lake Okeechobee and Biscayne Bay.

* WHEN...From 7 PM this evening to 7 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ656-657-676-120730-
/O.CON.KMFL.SC.Y.0002.260112T0300Z-260112T1400Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
128 PM EST Sun Jan 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 9 AM EST MONDAY...

* WHAT...Northeast winds 15 to 25 kt and seas 3 to 6 ft expected.

* WHERE...Coastal waters from Chokoloskee to Bonita Beach FL out 
  20 NM, Coastal waters from East Cape Sable to Chokoloskee FL 
  out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 
  20 to 60 NM.

* WHEN...From 10 PM this evening to 9 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
840 
WHUS72 KMFL 120522
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
1222 AM EST Mon Jan 12 2026

AMZ650-651-670-671-121400-
/O.EXT.KMFL.SC.Y.0002.000000T0000Z-260113T1200Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
1222 AM EST Mon Jan 12 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft expected.

* WHERE...Coastal waters from Jupiter Inlet to Deerfield Beach 
  FL out 20 NM, Coastal waters from Deerfield Beach to Ocean 
  Reef FL out 20 NM, Waters from Jupiter Inlet to Deerfield 
  Beach FL from 20 to 60 NM and Waters from Deerfield Beach to 
  Ocean Reef FL from 20 to 60 NM excluding the territorial 
  waters of Bahamas.

* WHEN...Until 7 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ610-630-121400-
/O.CON.KMFL.SC.Y.0002.000000T0000Z-260113T0000Z/
Lake Okeechobee-Biscayne Bay-
1222 AM EST Mon Jan 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Northeast winds 15 to 25 kt.

* WHERE...Lake Okeechobee and Biscayne Bay.

* WHEN...Until 7 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ656-657-676-121400-
/O.CON.KMFL.SC.Y.0002.000000T0000Z-260112T1400Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1222 AM EST Mon Jan 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* WHAT...Northeast winds 15 to 25 kt and seas 3 to 7 ft expected.

* WHERE...Coastal waters from Chokoloskee to Bonita Beach FL out 
  20 NM, Coastal waters from East Cape Sable to Chokoloskee FL 
  out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 
  20 to 60 NM.

* WHEN...Until 9 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
972 
WHUS72 KMFL 121340
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
840 AM EST Mon Jan 12 2026

AMZ610-121445-
/O.CAN.KMFL.SC.Y.0002.000000T0000Z-260113T0000Z/
Lake Okeechobee-
840 AM EST Mon Jan 12 2026

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

GMZ656-657-676-121445-
/O.CAN.KMFL.SC.Y.0002.000000T0000Z-260112T1400Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
840 AM EST Mon Jan 12 2026

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

AMZ630-122200-
/O.CON.KMFL.SC.Y.0002.000000T0000Z-260113T0000Z/
Biscayne Bay-
840 AM EST Mon Jan 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Northeast winds 15 to 25 kt.

* WHERE...Biscayne Bay.

* WHEN...Until 7 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ650-651-670-671-122200-
/O.CON.KMFL.SC.Y.0002.000000T0000Z-260113T1200Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
840 AM EST Mon Jan 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft expected.

* WHERE...Coastal waters from Jupiter Inlet to Deerfield Beach 
  FL out 20 NM, Coastal waters from Deerfield Beach to Ocean 
  Reef FL out 20 NM, Waters from Jupiter Inlet to Deerfield 
  Beach FL from 20 to 60 NM and Waters from Deerfield Beach to 
  Ocean Reef FL from 20 to 60 NM excluding the territorial 
  waters of Bahamas.

* WHEN...Until 7 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
891 
WHUS72 KMFL 122142
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
442 PM EST Mon Jan 12 2026

AMZ630-130000-
/O.CON.KMFL.SC.Y.0002.000000T0000Z-260113T0000Z/
Biscayne Bay-
442 PM EST Mon Jan 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Northeast winds 15 to 25 kt.

* WHERE...Biscayne Bay.

* WHEN...Until 7 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ650-651-670-671-130800-
/O.CON.KMFL.SC.Y.0002.000000T0000Z-260113T1200Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
442 PM EST Mon Jan 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft expected.

* WHERE...Coastal waters from Jupiter Inlet to Deerfield Beach 
  FL out 20 NM, Coastal waters from Deerfield Beach to Ocean 
  Reef FL out 20 NM, Waters from Jupiter Inlet to Deerfield 
  Beach FL from 20 to 60 NM and Waters from Deerfield Beach to 
  Ocean Reef FL from 20 to 60 NM excluding the territorial 
  waters of Bahamas.

* WHEN...Until 7 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
811 
WHUS72 KMFL 122358
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
658 PM EST Mon Jan 12 2026

AMZ630-130100-
/O.EXP.KMFL.SC.Y.0002.000000T0000Z-260113T0000Z/
Biscayne Bay-
658 PM EST Mon Jan 12 2026

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

Winds have fallen below advisory criteria, therefore the Small
Craft Advisory will be allowed to expire at 7 PM. Small craft
should still exercise caution as winds will remain between 15 and
20 kts this evening. 

$$

AMZ650-651-670-671-131200-
/O.CON.KMFL.SC.Y.0002.000000T0000Z-260113T1200Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
658 PM EST Mon Jan 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WHAT...Northeast winds around 20 kt with gusts up to 25 kt and
  seas 4 to 7 ft.

* WHERE...Coastal waters from Jupiter Inlet to Deerfield Beach 
  FL out 20 NM, Coastal waters from Deerfield Beach to Ocean 
  Reef FL out 20 NM, Waters from Jupiter Inlet to Deerfield 
  Beach FL from 20 to 60 NM and Waters from Deerfield Beach to 
  Ocean Reef FL from 20 to 60 NM excluding the territorial 
  waters of Bahamas.

* WHEN...Until 7 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
750 
WHUS72 KMFL 130945
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
445 AM EST Tue Jan 13 2026

AMZ650-651-670-671-131200-
/O.CON.KMFL.SC.Y.0002.000000T0000Z-260113T1200Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
445 AM EST Tue Jan 13 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WHAT...Northeast winds around 20 kt with gusts up to 25 kt and 
  seas 4 to 7 ft.

* WHERE...Coastal waters from Jupiter Inlet to Deerfield Beach 
  FL out 20 NM, Coastal waters from Deerfield Beach to Ocean 
  Reef FL out 20 NM, Waters from Jupiter Inlet to Deerfield 
  Beach FL from 20 to 60 NM and Waters from Deerfield Beach to 
  Ocean Reef FL from 20 to 60 NM excluding the territorial 
  waters of Bahamas.

* WHEN...Until 7 AM EST Today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
446 
WHUS72 KMFL 131003
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
503 AM EST Tue Jan 13 2026

AMZ650-651-670-671-131115-
/O.CAN.KMFL.SC.Y.0002.000000T0000Z-260113T1200Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
503 AM EST Tue Jan 13 2026

...SMALL CRAFT ADVISORY IS CANCELLED...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 10, 12:21 PM EST, 1 hour 12 minutes earlier. Its key messages:

  • Updated at 1220 PM EST Sat Jan 10 2026
  • Patches of fog will continue through daybreak this morning primarily across SW Florida and the Lake Okeechobee region. Some of this fog could become locally dense.
  • Daytime temperatures will remain above average into the weekend, but below any record values.
  • Chances of showers increase later on Sunday and into early next week as a cold front moves into the region. This could also result in hazardous boating conditions.
Area forecast discussion, Jan 10, 12:21 PM EST, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1221 PM EST Sat Jan 10 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 1220 PM EST Sat Jan 10 2026

  - Patches of fog will continue through daybreak this morning
    primarily across SW Florida and the Lake Okeechobee region.
    Some of this fog could become locally dense.

  - Daytime temperatures will remain above average into the
    weekend, but below any record values.

  - Chances of showers increase later on Sunday and into early
    next week as a cold front moves into the region. This could
    also result in hazardous boating conditions.

&&

.SHORT TERM...
(Today through Sunday)
Issued at 249 AM EST Sat Jan 10 2026

Surface analysis early this morning shows an elongated area of high
pressure extending from the western Atlantic across the Florida
peninsula, while a quasi-stationary front sits over the Mississippi
Delta basin. The front is forecast to gradually push eastward across
the southeastern US today into tomorrow, ushering in a pattern
change for South Florida as we head into the new week.

Esterly-southeasterly winds will prevail today thanks to the
lingering influence of the surface high, and low-level moisture
advection will continue, with PWATs forecast to reach 1-1.2 inches
this afternoon afternoon. With coastal convergence forecast to
develop later as the sea breeze moves in, this could lead to a few
stray showers developing across the East Coast metro. NBM has been
struggling to represent this dynamic over the last couple of days,
so went ahead and added PoPs up to 15-20% for today.

Winds will start to veer on Sunday once the front reaches the
Florida panhandle, and northerly flow will stream in across the
region. The front is forecast to reach the Lake Okeechobee region by
nightfall on Sunday, with enhanced chances for rain (PoPs 20-30%)
along the East Coast and local Atlantic waters as the front pushes
south.

Temperatures will remain warm and balmy ahead of the front, with
highs in the low to mid 80s each afternoon, potentially approaching
record values at some of our climate sites. Lows overnight will
linger in the low to mid 60s across the region.

&&

.LONG TERM...
(Sunday night through Friday)
Issued at 249 AM EST Sat Jan 10 2026

The cold front will stall out over the Florida Straits to start the
new week. Its presence will help keep isolated chances for
rainfall in place across the local Atlantic waters and the
East Coast through the first half of the week. Additionally, northerly-
northeasterly flow behind the front will advect slightly cooler
air over the region through mid-week, with highs in the low 70s,
and lows in the mid 50s near the interior and in the lower 60s
along the East Coast.

The forecast becomes less certain as the week progresses, with
guidance continuing to show another, stronger cold front pushing
south across the area towards the back half of the week. This
solution would bring another round of more widespread rainfall and
cooler temperatures for the region. The NBM depicts this scenario
fairly well, with PoPs in the 20-40% range Wed-Fri, and lows
possibly dropping to the low 40s across the interior and low 50s
across the East Coast on Friday morning.

&&

.AVIATION...
(18Z TAFS)
Issued at 1220 PM EST Sat Jan 10 2026

Mainly VFR conditions forecast through the TAF period. Light
southeasterly winds will continue through the afternoon. A gulf-
breeze is forecast to develop and move inland at KAPF between
20-22z. Lighter winds and more variable winds expected tomorrow
through the day ahead of a frontal passage.

&&

.MARINE...
Issued at 249 AM EST Sat Jan 10 2026

A moderate east to southeasterly breeze will continue across most of
the local waters through the first half of the weekend. Isolated
showers will remain possible across the Atlantic waters during this
time frame. A cold front will push into the local waters later on
Sunday and into early next week. Hazardous marine conditions may
develop late Sunday into early next week as winds and seas
increase.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            69  82  67  76 /  20  10  20  20
West Kendall     64  83  63  78 /  20  10  20  10
Opa-Locka        67  83  66  77 /  20  10  20  20
Homestead        67  83  65  78 /  20  10  20  20
Fort Lauderdale  67  80  67  75 /  20  10  30  10
N Ft Lauderdale  68  81  67  75 /  20  10  30  10
Pembroke Pines   66  83  64  77 /  20  10  20  20
West Palm Beach  67  82  66  75 /  20  10  20  10
Boca Raton       67  83  67  76 /  20  10  30  10
Naples           65  80  59  78 /  10   0  10   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...ATV
LONG TERM....ATV
AVIATION...99

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 1:33 PM ESTRip Current StatementMFLBroward, Miami-Dade, Palm Beach3 days

Nearby

Small Craft Advisories in Florida, 2026Every small craft advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.